# SDR CALA2011042900325

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 42,831 hours, 12,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 1640 HAVE SCRIBE MARKED BETWEEN LBL 50 TO RBL 42; AS MARKED.  CUT OUT DAMAGED AREA OF FLOORBEAM AT STA 1640, FABRICATED AND INSTALLED NEW FLOORBEAM REPAIR REF SRM 53-00-51 REPAIR.
